Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the symbol of a pseudo-differential operator


Author: Weishu Shih
Journal: Bull. Amer. Math. Soc. 74 (1968), 657-659
DOI: https://doi.org/10.1090/S0002-9904-1968-11981-0
MathSciNet review: 0226661
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Hörmander, Pseudo-differential operator, Comm. Pure Appl. Math. 18 (1965), 501-517. MR 180740
  • 2. J. J. Kohn and L. Nirenberg, An algebra of pseudo-differential operators, Comm. Pure Appl. Math. 18 (1965), 269-305. MR 176362
  • 3. R. Palais, Lecture notes, Brandeis, Univ., Waltham, Mass., 1964.
  • 4. R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658-690. MR 110022
  • 5. Weishu Shih, Fiber cobordism and the index of a family of elliptic differential operators, Bull. Amer. Math. Soc. 72 (1966), 984-991. MR 206988
  • 6. A. Unterberger and J. Bokobza, Les opérators de Calderón-Zygmund precisés, C. R. Acad. Sci. Paris 259 (1964), 1612-1614. MR 176360


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11981-0

American Mathematical Society